# SDR CA090623006

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 8,956 hours
- Engine: Garrtt TPE33110T
- System (JASC): 3200 · Landing Gear System
- Part: Gauge
- Part number: 13551000509
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GAUGE OVERHAULED, DATE MAR 24/2009. GAUGE HAS INTERNAL LEAK.
